# SDR 2008UALA02774

- Difficulty date: May 14, 2008
- Submitted: May 16, 2008
- Operation: Air carrier
- Aircraft: N676UA
- Make and model: Boeing 767322
- Aircraft serial: 30028
- Aircraft time: 25,833 hours, 6,639 cycles
- Engine: Pwa PW4052
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Slats
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

L/E SLAT ASSY PROBLEM AFTER FLAPS RETRACTED.  RTFL.  PROXIMITY SENSOR S285 OUT OF LIMITS.  ADJUSTED SENSOR.
